MathSciNet Relay Station
MathSciNet bibliographic data
MR1472948 (98k:60081) 60G70 (60F05 60F17)
Geluk, J.; de Haan, L.; Resnick, S.; Stărică, C. Second-order regular variation, convolution and the central limit theorem. Stochastic Process. Appl. 69 (1997), no. 2, 139–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement